# SDR ASAA0540700

- Difficulty date: December 1, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546435335
- Condition: Broken
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LEFT OUTBOARD AFT FLAP OUTBOARD CORNER BENT UP AND BROKEN.  REPAIRED DAMAGED AREA, IAW B737-400 SRM 51-70-10 PAGES 213, 221, 238, AND 249.  (M)
